# SDR DXTA200802991

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 2,207 hours, 1,391 cycles
- Engine: Pwc PW306A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50128891
- Part serial: MAR050527
- Condition: Weak
- Location: Mlg
- Part time: 2,207 hours, 1,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BRAKES REQUIRE EXCESSIVE PRESSURE ON TOE BRAKES TO SLOW OR STOP ACFT.  REMOVED AND REPLACED NR 2 BRAKE REF MM 32-40-21 REF CMP 324302 COMPLIED WITH BRAKE BLEED AND OPS CHECK REF CMP 324005 AND 324017.
